# SDR MASA200400412

- Difficulty date: July 18, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 5,194 hours, 4,612 cycles
- Engine: Allsn AE3007A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 22260001401
- Part serial: 594
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUP/CLOSED -ASH 2701 FROM CAE-PHL. THE LANDING GEAR WOULD NOT RETRACT DURING CLIMBOUT.  IAW CFM CREW MADE 2ND ATTEMPT AND GEAR RETRACTED NORMALLY.   MX TAKING A/C TO HANGER FOR TROUBLESHOOTING.  MAINTENANCE REPLACED PRIORITY VALVE.
